# SDR HEEA082505

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 15,340 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 7645001078123
- Part serial: 805
- Condition: Fluctuates
- Location: Torque
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR FLUCTUATES IN FLIGHT.
